Advil® Ibuprofen Tablets.
Pain reliever/fever reducer (NSAID).
Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache.
Backache. Menstrual cramps. The common cold. Muscular aches. Minor pain of arthritis. Temporarily reduces fever.
Questions or comments? Call toll free 1-800-88-ADVIL.
For most recent product information, visit www.advil.com.
©2015 Pfizer Inc.
Active Ingredient (in each tablet) - Purpose:
Ibuprofen 200mg (NSAID)* - Pain Reliever/Fever Reducer. *Nonsteroidal Anti-Inflammatory Drug.
Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.
GardenGrocer.com obtains nutritional information from claims made by the products' manufacturers on labels. We have made every effort to be as accurate as possible; however we do suggest that you continue to read labels as ingredients are subject to change and we cannot be responsible for individual reactions to any products. We do not investigate to determine if the label information is accurate. We do our best to record the information as it appears and keep nutritional content information current, but there are thousands of products in our store, manufacturers frequently change formulations, and we may not notice when a manufacturer changes the nutritional claims on a product's label. As a result, we cannot guarantee that the information on our website is 100% accurate and current.
In addition, the product images displayed on our site are for reference only and may not reflect the most current packaging. When precise nutritional information is important, our data is not a substitute for reading the label on the products you purchase or for contacting the manufacturer.
There will often be a delay between the time when a new product becomes available and the time when its nutritional information becomes available on our website. If you have any questions regarding a certain product or products please contact the manufacturer(s) directly.